# SDR YENA2024061900875

- Difficulty date: June 14, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 02945
- Aircraft time: 65,914 hours, 23,625 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: 7850028
- Part serial: 785002IN6364
- Condition: Unknown
- Location: Bleed System
- Part time: 65,916 hours, 23,624 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2403, JFK-MCO. (AIRTURN BACK TO JFK) 'AFTER T/O ENG 1 BLEED FAULT; REMOVED AND REPLACED BMC 1 IAW AMM 36-11-34. OPS CHECK GOOD.'
